I know I have to call my dr, but I'd also like some help and insight from my pg friends on the bump!
OK, so I have a yeast infection and last week Thursday I went in to see my dr and she told me to pick up some Monostat 3. I got it and the first day after I used it and everything seemed fine. After the second night of using it, I had some very very very light pink in my CM when I wiped only. I had no cramping, so I thought nothing of it...all my pg symptoms are the same, etc etc. Maybe a few more times througout the day I had some light pink in my CM, not even really enough to call spotting and just when I wiped. Well, Saturday evening I found some on my underwear. Again very light pink and mixed with CM. Maybe 1 or 2 light spots of just pink blood not mixed with CM. Today I've had it on and off pretty much all day. I still have no cramping and it's still mixed with my CM.
I plan on calling my dr in the morning. But I thought I'd post because the last time I went to the bathroom there was more when I wiped. I'm wondering what your thoughts are on what this might be. I was thinking that it could just be related to either having a YI while pg or maybe sensativity to the Monostat. I feel like I usually have a little pink when I've used it in the past, but I haven't had a YI in 3 years, and obv the pregnancy makes me worried.
Thanks, ladies! I really appreciate you input!